MathSciNet Relay Station
MathSciNet bibliographic data
MR2582546 34C05 (34C07 34C23 37C10 37G15)
Liu, Yirong; Li, Jibin New study on the center problem and bifurcations of limit cycles for the Lyapunov system. I. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 19 (2009), no. 11, 3791–3801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement